# SDR DL72S982143

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Strnger
- Condition: Cracked
- Location: Bs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB CRACKED AT WING STRINGER TO FRAME ATTACHMENT STA 629 AT 4TH FROM FWD SIDE AND 2ND FROM FWD SIDE.  REPAIRED PER MM 57-13-0 FIG 804 NRC 521 AND NRC 520.
